Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Was treated for recurring chlamydia, pain in the right side of the pubic area, semen not white. What could be wrong?

i was treated for recurring chlamydia for a long period of olmost 9 months.treatment ended over a year ago..and since then ive been experiencing pain on the right side of my pubic area...this pain comes once in a while and lasts for days or even upto a week..ive also noticed that my sperm is not white anymore... what could be wrong?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi welcome to health care magic forum.
You need to do urine and semen analysis to rule out infection again.this can be sign of epididimits, hernia or prostatitis so you should do ultrasound and those tests i ve mentioned. some other more serious diagnoses should be suspected if nothing is found on these tests and symptoms persist.
Hope I have answered your query.
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor